Advanced search
Start date
Betweenand

Group actions, submanifold theory and global analysis in Riemannian and pseudo-Riemannian geometry

Grant number: 11/21362-2
Support type:Research Projects - Thematic Grants
Duration: April 01, 2012 - April 30, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Paolo Piccione
Grantee:Paolo Piccione
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Pesquisadores principais:
( Últimos )
Claudio Gorodski ; Francesco Mercuri ; Marcos Martins Alexandrino da Silva ; Ruy Tojeiro de Figueiredo Junior
Pesquisadores principais:
( Antigos )
Henri Nicolas Guillaume Anciaux
Assoc. researchers:Claudemir Silvino Leandro ; Cristián Andrés Ortiz González ; Dirk Toeben ; Fernando Manfio ; Gaetano Siciliano ; Guillermo Antonio Lobos Villagra ; Henri Nicolas Guillaume Anciaux ; Henrique de Barros Correia Vitorio ; Ivan Struchiner ; Martha Patricia Dussan Angulo ; Ricardo Gallego Torrome ; Sinue Dayan Barbero Lodovici
Associated grant(s):16/22104-0 - Topics in the theory of minimal isometric immersions, AV.BR
17/00639-2 - VII Workshop on Differential Geometry, AR.BR
15/50470-9 - Geometric analysis and variational problems in Riemannian and Kähler geometry, AP.R SPRINT
+ associated grants 15/01997-4 - A non-archimedean approach to the Riemannian isoperimetric problem, AV.EXT
14/50150-1 - Geometry in London and São Paulo, AP.R
13/21070-7 - Geometry of quadratic Finsler metrics, AV.EXT
13/50325-3 - Geometry in Columbus and São Paulo, AP.R
13/10451-0 - Mean curvature esitimates for submanifolds, AV.BR
13/04097-9 - Polar symplectic representations, AV.EXT
12/09925-4 - Geometric invariants in Differentiable manifolds, AV.BR
12/15970-2 - Conference on Pure and Applied Differential Geometry, AR.EXT - associated grants
Associated scholarship(s):16/24515-8 - The Morse index for minimal surfaces into the sphere S^3, BP.IC
15/19850-0 - Real analysis, BP.IC
14/25190-0 - Kahlerian methods in Riemannian Geometry, BP.PD
+ associated scholarships 14/22568-1 - Proper actions and foliations in Riemannian geometry, BP.PD
14/22556-3 - Geometry of isoparametric submanifolds of Hilbert space and topology of spaces of curves with bounded curvature on surfaces., BP.PD
14/01989-9 - Generalized Willmore surfaces, BE.PQ
14/04517-0 - Topics of bifurcation theory in geometric variational problems, BP.DD
12/22490-7 - Topics in Geometric Analysis in Riemannian Manifolds, BP.PD
12/11950-7 - Topics in Mathematical Relativity, BP.PD - associated scholarships

Abstract

The project deals with some central topics in Riemannian and pseudo-Riemannian Geometry, such as: (1) submanifold theory, (2) isometric actions, (3) minimal and constant mean curvature immersions, (4) geometric variational problems. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (25)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GORODSKI, CLAUDIO; SATURNINO, ARTUR B. Focal radii of orbits. LINEAR & MULTILINEAR ALGEBRA, v. 67, n. 10, p. 2082-2103, OCT 3 2019. Web of Science Citations: 1.
ALEXANDRINO, MARCOS M.; ALVES, BENIGNO O.; ANGEL JAVALOYES, MIGUEL. On singular Finsler foliation. Annali di Matematica Pura ed Applicata, v. 198, n. 1, p. 205-226, FEB 2019. Web of Science Citations: 3.
GORODSKI, CLAUDIO; GOZZI, FRANCISCO J. Representations with Sp(1)(k)-reductions and quaternion-Kahler symmetric spaces. MATHEMATISCHE ZEITSCHRIFT, v. 290, n. 1-2, p. 561-575, OCT 2018. Web of Science Citations: 0.
CANEVARI, S.; TOJEIRO, R. Hypersurfaces of two space forms and conformally flat hypersurfaces. Annali di Matematica Pura ed Applicata, v. 197, n. 1, p. 1-20, FEB 2018. Web of Science Citations: 6.
DOMINGUEZ-VAZQUEZ, MIGUEL; GORODSKI, CLAUDIO. POLAR FOLIATIONS ON QUATERNIONIC PROJECTIVE SPACES. TOHOKU MATHEMATICAL JOURNAL, v. 70, n. 3, p. 353-375, 2018. Web of Science Citations: 0.
GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. The curvature of orbit spaces. Geometriae Dedicata, v. 190, n. 1, p. 135-142, OCT 2017. Web of Science Citations: 2.
GEATTI, LAURA; GORODSKI, CLAUDIO. Polar Symplectic Representations. ALGEBRAS AND REPRESENTATION THEORY, v. 20, n. 3, p. 751-764, JUN 2017. Web of Science Citations: 0.
ORJUELA, JAIME; TOJEIRO, RUY. UMBILICAL SURFACES OF PRODUCTS OF SPACE FORMS. TOHOKU MATHEMATICAL JOURNAL, v. 68, n. 3, p. 471-486, SEP 2016. Web of Science Citations: 0.
GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. Isometric actions on spheres with an orbifold quotient. MATHEMATISCHE ANNALEN, v. 365, n. 3-4, p. 1041-1067, AUG 2016. Web of Science Citations: 8.
TOJEIRO, RUY. A DECOMPOSITION THEOREM FOR IMMERSIONS OF PRODUCT MANIFOLDS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 59, n. 1, p. 247-269, FEB 2016. Web of Science Citations: 2.
GORODSKI, CLAUDIO; KOLLROSS, ANDREAS. Some remarks on polar actions. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 49, n. 1, p. 43-58, JAN 2016. Web of Science Citations: 5.
GORODSKI, CLAUDIO; RADESCHI, MARCO. On homogeneous composed Clifford foliations. MUENSTER JOURNAL OF MATHEMATICS, v. 9, n. 1, p. 35-50, 2016. Web of Science Citations: 2.
ANCIAUX, HENRI. Surfaces with one constant principal curvature in three-dimensional space forms. BEITRAGE ZUR ALGEBRA UND GEOMETRIE-CONTRIBUTIONS TO ALGEBRA AND GEOMETRY, v. 56, n. 2, p. 641-653, OCT 2015. Web of Science Citations: 0.
ANCIAUX, HENRI; PANAGIOTIDOU, KONSTANTINA. Hopf hypersurfaces in pseudo-Riemannian complex and para-complex space forms. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 42, p. 1-14, OCT 2015. Web of Science Citations: 2.
ANCIAUX, HENRI; CIPRIANI, NASTASSJA. Codimension two marginally trapped submanifolds in Robertson-Walker spacetimes. JOURNAL OF GEOMETRY AND PHYSICS, v. 88, p. 105-112, FEB 2015. Web of Science Citations: 4.
BETTIOL, RENATO G.; PICCIONE, PAOLO; SICILIANO, GAETANO. ON THE EQUIVARIANT IMPLICIT FUNCTION THEOREM WITH LOW REGULARITY AND APPLICATIONS TO GEOMETRIC VARIATIONAL PROBLEMS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 58, n. 1, p. 53-80, FEB 2015. Web of Science Citations: 2.
GORODSKI, CLAUDIO; PODESTA, FABIO. Tight Lagrangian homology spheres in compact homogeneous Kahler manifolds. Israel Journal of Mathematics, v. 206, n. 1, p. 413-429, FEB 2015. Web of Science Citations: 2.
GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. REPRESENTATIONS WHOSE MINIMAL REDUCTION HAS A TORIC IDENTITY COMPONENT. Proceedings of the American Mathematical Society, v. 143, n. 1, p. 379-386, JAN 2015. Web of Science Citations: 5.
ANCIAUX, HENRI. MARGINALLY TRAPPED SUBMANIFOLDS IN SPACE FORMS WITH ARBITRARY SIGNATURE. PACIFIC JOURNAL OF MATHEMATICS, v. 272, n. 2, p. 257-274, DEC 2014. Web of Science Citations: 4.
D'AVENIA, PIETRO; PISANI, LORENZO; SICILIANO, GAETANO. Nonautonomous Klein-Gordon-Maxwell systems in a bounded domain. ADVANCES IN NONLINEAR ANALYSIS, v. 3, n. 1, p. S37-S45, SEP 2014. Web of Science Citations: 1.
ANCIAUX, HENRI; ROMON, PASCAL. A canonical structure on the tangent bundle of a pseudo- or para-Kahler manifold. MONATSHEFTE FUR MATHEMATIK, v. 174, n. 3, p. 329-355, JUL 2014. Web of Science Citations: 2.
MENDONCA, BRUNO; TOJEIRO, RUY. Umbilical Submanifolds of S-n x R. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v. 66, n. 2, p. 400-428, APR 2014. Web of Science Citations: 9.
DAJCZER, MARCOS; TOJEIRO, RUY. SUBMANIFOLDS WITH NONPARALLEL FIRST NORMAL BUNDLE REVISITED. PUBLICACIONS MATEMATIQUES, v. 58, n. 1, p. 179-191, 2014. Web of Science Citations: 1.
BETTIOL, RENATO G.; PICCIONE, PAOLO. MULTIPLICITY OF SOLUTIONS TO THE YAMABE PROBLEM ON COLLAPSING RIEMANNIAN SUBMERSIONS. PACIFIC JOURNAL OF MATHEMATICS, v. 266, n. 1, p. 1-21, NOV 2013. Web of Science Citations: 14.
PISANI, LORENZO; SICILIANO, GAETANO. CONSTRAINED SCHRODINGER-POISSON SYSTEM WITH NON-CONSTANT INTERACTION. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v. 15, n. 1 FEB 2013. Web of Science Citations: 3.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.